# SDR F3LA2022052000041

- Difficulty date: May 17, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N711FR
- Make and model: Airbus A321-211
- Aircraft serial: 07184
- Aircraft time: 18,372 hours, 7,752 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R# 12317.0423 AFT CABIN WET ARE R/H AFT SHEAR WEB FROM FR69 TO FR70 CRACKED AND HAS SURFACE CORROSION.
CORRECTIVE ACTION: REMOVED AND REPLACED AFT CABIN WET AREA R/H SHEAR WEB FROM FR 69 TO FR 70 IAW A321 SRM 51-42-11
